Translator Disclaimer
April, 2020 Some Properties of the Signless Laplacian and Normalized Laplacian Tensors of General Hypergraphs
Cunxiang Duan, Ligong Wang, Xihe Li
Taiwanese J. Math. 24(2): 265-281 (April, 2020). DOI: 10.11650/tjm/190606

Abstract

In this paper, we obtain some properties of signless Laplacian eigenvalues of general hypergraphs. We give the upper and the lower bound of edge connectivity of general hypergraphs in terms of average degree, minimum degree, the rank and the number of vertices, or analytic connectivity $\alpha(G)$, respectively. We also give the upper bound of analytic connectivity $\alpha(G)$ of general hypergraphs in terms of the degrees of vertices. Finally, we obtain the bounds of the smallest $H^{+}$-eigenvalue of the normalized Laplacian sub-tensors of general hypergraphs.

Citation

Download Citation

Cunxiang Duan. Ligong Wang. Xihe Li. "Some Properties of the Signless Laplacian and Normalized Laplacian Tensors of General Hypergraphs." Taiwanese J. Math. 24 (2) 265 - 281, April, 2020. https://doi.org/10.11650/tjm/190606

Information

Received: 23 December 2018; Revised: 20 April 2019; Accepted: 23 June 2019; Published: April, 2020
First available in Project Euclid: 2 July 2019

zbMATH: 07192934
MathSciNet: MR4078197
Digital Object Identifier: 10.11650/tjm/190606

Subjects:
Primary: 05C40, 05C50, 15A18‎

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.24 • No. 2 • April, 2020
Back to Top